CSpace  > 应用数学研究所
ansqpmethodbasedonsmoothingpenaltyfunctionfornonlinearoptimizationwithinequalityconstraint
Zhang Juliang; Zhang Xiangsun
2001
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume14Issue:2Pages:212
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40616
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang Juliang,Zhang Xiangsun. ansqpmethodbasedonsmoothingpenaltyfunctionfornonlinearoptimizationwithinequalityconstraint[J]. journalofsystemsscienceandcomplexity,2001,14(2):212.
APA Zhang Juliang,&Zhang Xiangsun.(2001).ansqpmethodbasedonsmoothingpenaltyfunctionfornonlinearoptimizationwithinequalityconstraint.journalofsystemsscienceandcomplexity,14(2),212.
MLA Zhang Juliang,et al."ansqpmethodbasedonsmoothingpenaltyfunctionfornonlinearoptimizationwithinequalityconstraint".journalofsystemsscienceandcomplexity 14.2(2001):212.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Juliang]'s Articles
[Zhang Xiangsun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Juliang]'s Articles
[Zhang Xiangsun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Juliang]'s Articles
[Zhang Xiangsun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.